# SDR SWAA2022021873857

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737*
- Aircraft serial: 33867
- Aircraft time: 55,021 hours, 32,640 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Jammed
- Location: Aft Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICED DOOR JAMMED CLOSED. THE TOP OF THE DOOR IS NOT IN THE PROPER POSITION. / [01] UNJAMMED AFT SERVICE DOOR AND OPEN AND CLOSED DOOR PER AMM 52-41-00; NO DEFECTS NOTED. A/C OK FOR SERVICE.
